# SDR R61A201904180385

- Difficulty date: April 18, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 4,855 hours, 3,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faded
- Location: Seat 1c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIPS 2EA AT WARDROBE PASSENGER SEAT 1C FADED. R&R 2EA SECTION PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
